# SDR REXA2021011200869

- Difficulty date: December 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: MM67035151059
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FRAME 1088.20 FOUND DAMAGE TO STR 25L SPLICE.  REPAIRED STRINGER IAW ENDEAVOR AIR EA CRJ953-11043 REV RI, DATED 12/14/2020.
